Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A normal subgroup of a semisimple Lie group is closed


Author: David L. Ragozin
Journal: Proc. Amer. Math. Soc. 32 (1972), 632-633
MSC: Primary 22E20
MathSciNet review: 0294563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem of the title is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E20

Retrieve articles in all journals with MSC: 22E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0294563-X
PII: S 0002-9939(1972)0294563-X
Keywords: Semisimple Lie group, closed normal subgroup
Article copyright: © Copyright 1972 American Mathematical Society